# SDR AALA202102229002

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 22,951 hours, 9,186 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 677407411
- Condition: Surges
- Location: Lt Wing
- Part time: 37,125 hours, 13,225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  DURING CRUISE, DESCENT, APPROACH, AND TAXI IN, LEFT ENGINE FUEL FLOW WAS SURGING APPROX 200 POUNDS PLUS + AND MINUS.  VISIBLE ON ENGINE PARAMETERS N2, N1, EGT, ALSO FELT ON THE AIR PRESSURE IN THE CABIN.  TAXI IN FUEL FLOW ON RIGHT ENGINE WAS APPROX 600 POUNDS LEFT ENGINE WAS VARYING UP TO 890 WITH ALL EQUAL THRUST SETTINGS.  REPLACED LEFT ENGINE PRESSURE REGULATOR VALVE PER AMM 36-11-52 (AALA202102229002) AND THE THERMOSTAT SOLENOID PER AMM 36-11-43 (AALA202102229021).  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
